# SDR UALA2013040802318

- Difficulty date: April 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 51,781 hours, 20,650 cycles
- Engine: Iae V2522A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009913F
- Part serial: 82
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE FUEL PUMP.  REPLACED NR 1 ENGINE FUEL PUMP PER AMM, OPS AND LEAK CHECKED OKAY.
